Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 68, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 1, 2007, 7:35 PM CST for Lowndes County, Montgomery County, Alabama. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2007, 7:35 PM CST (01:35 UTC)
- Expired
- Mar 1, 2007, 8:15 PM CST
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Lowndes County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 8:00 PM CST | TSTM WND GST 0 | Montgomery, AL | WIND GUST ESTIMATED 60 TO 65 MPH IN THE SPRING VALLEY AREA. |
| Mar 1, 8:00 PM CST | TSTM WND GST 60 | Montgomery, AL | WIND GUST ESTIMATED 60 TO 65 MPH IN THE SPRING VALLEY AREA. |
| Mar 1, 8:00 PM CST | HAIL 0.25 | Montgomery, AL | PEA SIZE HAIL REPORTED IN THE SPRING VALLEY AREA. |
| Mar 1, 8:00 PM CST | HAIL 0.25 | Montgomery, AL | PEA SIZE HAIL WAS REPORTED IN THE SPRING VALLEY AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 9:47 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 020135
SVRBMX
ALC085-101-020215-
/O.NEW.KBMX.SV.W.0068.070302T0135Z-070302T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
735 PM CST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA
NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...MONTGOMERY...PIKE ROAD
* UNTIL 815 PM CST
* AT 733 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF DANNELLY FIELD...OR ABOUT 10 MILES NORTHWEST OF
PINTLALA...AND MOVING NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DANNELLY FIELD BY 740 PM CST
MONTGOMERY AND 6 MILES NORTHWEST OF SNOWDOUN BY 745 PM CST
8 MILES NORTHWEST OF PIKE ROAD BY 755 PM CST
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3230 8660 3242 8635 3241 8630 3247 8622
3242 8615 3240 8607 3241 8602 3239 8602
3233 8597 3229 8596 3216 8654
$$
JD/811 follow-up statement
000
WWUS54 KBMX 020148
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 PM CST THU MAR 1 2007
ALC085-020158-
/O.CAN.KBMX.SV.W.0068.000000T0000Z-070302T0215Z/
LOWNDES AL-
748 PM CST THU MAR 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR LOWNDES COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR
SOUTHEASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
800 PM CST THURSDAY EVENING FOR EASTERN ALABAMA.
LAT...LON 3239 8640 3242 8635 3241 8630 3247 8622
3242 8615 3240 8607 3241 8602 3239 8602
3233 8597 3229 8596 3220 8634
$$
ALC101-020215-
/O.CON.KBMX.SV.W.0068.000000T0000Z-070302T0215Z/
MONTGOMERY AL-
748 PM CST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR NORTHERN MONTGOMERY COUNTY...
AT 746 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SNOWDOUN...OR ABOUT NEAR MONTGOMERY...MOVING EAST AT 65
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MOUNT MEIGS AND PIKE ROAD BY 755 PM CST
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR
SOUTHEASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
800 PM CST THURSDAY EVENING FOR EASTERN ALABAMA.
LAT...LON 3239 8640 3242 8635 3241 8630 3247 8622
3242 8615 3240 8607 3241 8602 3239 8602
3233 8597 3229 8596 3220 8634
$$
JD/81What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 12:09 PM CST, 7 hours 26 minutes earlier.
Area forecast discussion, Mar 1, 12:09 PM CST, 7 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1209 PM CST THU MAR 1 2007 .UPDATE...FOR 00Z AVIATION. && .DISCUSSION... MAIN LINE OF CONVECTION CONTINUES TO PUSH THROUGH CENTRAL ALABAMA WITH SEVERAL DISCRETE CELLS AHEAD OF THE MAIN LINE. COUNTIES WILL GRADUALLY BE CLEARED FROM THE WATCH BEHIND THE MAIN LINE. && .AVIATION...DISCUSSION FOR 00Z TAFS. COLD FRONT CONTINUES TO PUSH INTO WEST ALABAMA. SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF AND ALONG THE FRONT BUT SHOULD BE PUSHING OUT OF SOUTHEAST ALABAMA AROUND 04Z. CONDITIONS ARE EXPECTED TO IMPROVE RAPIDLY BEHIND THE FRONT FRONT WITH CEILINGS ABOVE 4000 FT THEN SCT CIRRUS LATER IN THE EVENING. FOR EET, ANB, MGM AND TOI...LOOK FOR ONGOING CONVECTION THROUGH THE NEXT FEW HOURS WITH IFR CEILING AND VIS WITHIN THUNDERSTORMS. WINDS WILL BE SOUTHERLY AND GUSTING TO 30KT UNTIL FRONTAL PASSAGE THEN BECOMING WEST NORTHWEST. FOR TCL AND BHM...CLEARING LINE IS APPROACHING AND VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE EVENING. WINDS WILL BE WEST NORTHWEST THROUGH THE EVENING. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM TONIGHT. &&
Hazardous weather outlook, Mar 1, 4:50 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 450 PM CST THU MAR 1 2007 ALZ011>015-017>050-022300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 450 PM CST THU MAR 1 2007 ...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SERIOUS THREAT OF SEVERE THUNDERSTORMS...INCLUDING A HIGH RISK OF TORNADOES...ACROSS MUCH OF CENTRAL ALABAMA THIS AFTERNOON INTO THE OVERNIGHT HOURS. NUMEROUS THUNDERSTORMS...ALONG AND AHEAD OF A WARM FRONT NOW EDGING INTO NORTHWESTERN ALABAMA WILL CONTINUE TO MOVE EASTWARD ACROSS THE STATE...KEEPING THE THREAT FOR SEVERE WEATHER IN THE FORECAST AS LATE AS 10 PM. LARGE HAIL...LOCALLY DAMAGING WINDS AND TORNADOES...PERHAPS VIOLENT TORNADOES ARE EXPECTED GENERALLY SOUTHEAST OF A LINE FROM GRAYSON TO MILLPORT. THIS OUTBREAK IS PROVING TO BE SIGNIFICANT SEVERE WEATHER AND TORNADO EVENT ACROSS CENTRAL ALABAMA. EVERYONE ACROSS THE AREA SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS....AND QUICKLY IMPLEMENT YOUR EMERGENCY PLAN IF A WARNING IS ISSUED FOR YOUR AREA. ADDITIONALLY...WINDS WILL BE GUSTY THROUGHOUT THE DAY AND LAST INTO THE EVENING HOURS...EVEN OUTSIDE OF THUNDERSTORM AREAS. A LAKE WIND ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE NEEDED ON THURSDAY. 12/SIRMON
In the hours before
Local storm report, Mar 1, 5:08 PM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FUNNEL CLOUD 5 N BIRMINGHAM 33.60N 86.80W
03/01/2007 JEFFERSON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS A FUNNEL CLOUD 5 MILES NORTH OF
THE BIRMINGHAM AIRPORT.
0503 PM HAIL 1 E NORTHPORT 33.24N 87.57W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED 1 MILE EAST OF NORTHPORT.
&&
DESLocal storm report, Mar 1, 5:14 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL AKRON 32.88N 87.74W
03/01/2007 E0.25 INCH HALE AL EMERGENCY MNGR
NUMEROUS REPORTS OF PEA SIZE HAIL IN AKRON.
&&
DESLocal storm report, Mar 1, 5:35 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO ARLEY 34.08N 87.21W
03/01/2007 WINSTON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS TWO TORNADOES TOUCHED DOWN IN
ARLEY WITH MULTIPLE HOMES DESTROYED.
&&
DESLocal storm report, Mar 1, 5:37 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
537 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL 10 SE CENTRE 34.05N 85.55W
03/01/2007 E0.50 INCH CHEROKEE AL PUBLIC
DIME SIZE HAIL REPORTED ACROSS SOUTHEAST CHEROKEE COUNTY.
0425 AM HAIL WINFIELD 33.93N 87.80W
03/01/2007 M0.75 INCH MARION AL FIRE DEPT/RESCUE
PENNY SIZE HAIL REPORTED BY WINFIELD FIRE DEPARTMENT
1154 AM HAIL 10 S LINDEN 32.16N 87.79W
03/01/2007 E0.25 INCH MARENGO AL EMERGENCY MNGR
PEA HAIL REPORTED AT DIXONS MILL
1158 AM FUNNEL CLOUD 8 N BEXAR 34.31N 88.15W
03/01/2007 MARION AL PUBLIC
PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
CLOUD
1240 PM TSTM WND DMG ORRVILLE 32.31N 87.25W
03/01/2007 DALLAS AL EMERGENCY MNGR
ROOF OFF HOUSE NEAR ORRVILLE. POSSIBLE TORNADO
0245 PM FUNNEL CLOUD VERNON 33.76N 88.11W
03/01/2007 LAMAR AL EMERGENCY MNGR
DAMAGE REPORTED IN VERNON. POSSIBLE TORNADO.
0300 PM HAIL 2 E ELROD 33.25N 87.75W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL IN THE BUHL COMMUNITY. FUNNEL CLOUD
REPORTED OVER BUHL
0305 PM TORNADO 12 SE HAYNEVILLE 32.06N 86.43W
03/01/2007 LOWNDES AL EMERGENCY MNGR
TOUCHDOWN REPORTED IN SANDY RIDGE. SEVERAL HOUSES
DAMAGED.
0310 PM FUNNEL CLOUD 4 S WINFIELD 33.87N 87.80W
03/01/2007 FAYETTE AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED 4 MILES SOUTH OF WINFIELD.
0315 PM HAIL SAMANTHA 33.41N 87.58W
03/01/2007 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
HAIL W/ TREES DOWN
0315 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL EMERGENCY MNGR
ROOF DAMAGE NEAR HWY 107 WITH TREES DOWN. POSSIBLE
TORNADO DAMAGE.
0315 PM TORNADO 10 SE HAYNEVILLE 32.08N 86.46W
03/01/2007 LOWNDES AL EMERGENCY MNGR
*** 2 INJ *** EMA REPORTS TOUCHDOWN IN LETOHATCHEE AND
SANDY RIDGE. UNACCESSABLE AREA DUE TO DAMAGE. TWO
INJURIES REPORTED SO FAR.
0325 PM HAIL NORTHPORT 33.24N 87.59W
03/01/2007 E1.75 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL IN SAMANTHA.
POSSIBLE TORNADO.
0330 PM HEAVY RAIN MONTGOMERY 32.35N 86.28W
03/01/2007 E3.00 INCH MONTGOMERY AL AMATEUR RADIO
MONTGOMERY COUNTY MEASURED.
0330 PM HAIL 2 N NORTHPORT 33.27N 87.59W
03/01/2007 E0.50 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E1.00 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
GENA IN TUSCALOOSA CO.
0330 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL AMATEUR RADIO
CO RD 49. WORKSHOP DESTROYED. OTHER STRUCTURAL DAMAGE.
POSSIBLE TORNADO DAMAGE.
0335 PM FLOOD MONTGOMERY 32.35N 86.28W
03/01/2007 MONTGOMERY AL AMATEUR RADIO
VAUGHN RD. DITCHES OVERFLOWING.
0335 PM HAIL 2 N OAK GROVE 33.22N 86.30W
03/01/2007 E0.88 INCH TALLADEGA AL AMATEUR RADIO
0335 PM TORNADO RAMER 32.06N 86.23W
03/01/2007 MONTGOMERY AL EMERGENCY MNGR
UNCONFIRMED TORNADO TOUCHDOWN
0345 PM FUNNEL CLOUD NE TUSCALOOSA 33.24N 87.54W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
0350 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E0.50 INCH TUSCALOOSA AL TRAINED SPOTTER
0350 PM FUNNEL CLOUD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL TRAINED SPOTTER
REPORTED BY SPOTTER
0350 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
ROOF DESTROYED ON HOME. POSSIBLE TORNADO DMG.
0412 PM TSTM WND DMG 1 SE GRAYSVILLE 33.62N 86.96W
03/01/2007 JEFFERSON AL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE WESTWOOD COMMUNITY.
0415 PM FUNNEL CLOUD CARBON HILL 33.90N 87.53W
03/01/2007 WALKER AL PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
TOWARD MANCHESTER.
0428 PM FLASH FLOOD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
COUNTY ROAD 171 ON NORTH SIDE OF CITY FLOODED AND
IMPASSABLE.
0430 PM TORNADO ARLEY 34.08N 87.21W
03/01/2007 WINSTON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS TWO TORNADOES TOUCHED DOWN IN
ARLEY WITH MULTIPLE HOMES DESTROYED.
0440 PM HAIL 5 N NORTHPORT 33.32N 87.59W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
DIME AND NICKEL SIZE HAIL 5 MILES NORTH OF NORTHPORT ON
HIGHWAY 43.
0445 PM FUNNEL CLOUD BIRMINGHAM 33.53N 86.80W
03/01/2007 JEFFERSON AL TRAINED SPOTTER
FUNNEL CLOUD REPORTED OVER TARRANT...NORTH OF THE
BIRMINGHAM AIRPORT.
0500 PM FUNNEL CLOUD 5 N BIRMINGHAM 33.60N 86.80W
03/01/2007 JEFFERSON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS A FUNNEL CLOUD 5 MILES NORTH OF
THE BIRMINGHAM AIRPORT.
0503 PM HAIL 1 E NORTHPORT 33.24N 87.57W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED 1 MILE EAST OF NORTHPORT.
0504 PM HAIL AKRON 32.88N 87.74W
03/01/2007 E0.25 INCH HALE AL EMERGENCY MNGR
NUMEROUS REPORTS OF PEA SIZE HAIL IN AKRON.
&&
DESLocal storm report, Mar 1, 6:02 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL 10 SE CENTRE 34.05N 85.55W
03/01/2007 E0.50 INCH CHEROKEE AL PUBLIC
DIME SIZE HAIL REPORTED ACROSS SOUTHEAST CHEROKEE COUNTY.
0425 AM HAIL WINFIELD 33.93N 87.80W
03/01/2007 M0.75 INCH MARION AL FIRE DEPT/RESCUE
PENNY SIZE HAIL REPORTED BY WINFIELD FIRE DEPARTMENT
1154 AM HAIL 10 S LINDEN 32.16N 87.79W
03/01/2007 E0.25 INCH MARENGO AL EMERGENCY MNGR
PEA HAIL REPORTED AT DIXONS MILL
1158 AM FUNNEL CLOUD 8 N BEXAR 34.31N 88.15W
03/01/2007 MARION AL PUBLIC
PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
CLOUD
1240 PM TSTM WND DMG ORRVILLE 32.31N 87.25W
03/01/2007 DALLAS AL EMERGENCY MNGR
ROOF OFF HOUSE NEAR ORRVILLE. POSSIBLE TORNADO
0245 PM FUNNEL CLOUD VERNON 33.76N 88.11W
03/01/2007 LAMAR AL EMERGENCY MNGR
DAMAGE REPORTED IN VERNON. POSSIBLE TORNADO.
0300 PM HAIL 2 E ELROD 33.25N 87.75W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL IN THE BUHL COMMUNITY. FUNNEL CLOUD
REPORTED OVER BUHL
0305 PM TORNADO 12 SE HAYNEVILLE 32.06N 86.43W
03/01/2007 LOWNDES AL EMERGENCY MNGR
TOUCHDOWN REPORTED IN SANDY RIDGE. SEVERAL HOUSES
DAMAGED.
0310 PM FUNNEL CLOUD 4 S WINFIELD 33.87N 87.80W
03/01/2007 FAYETTE AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED 4 MILES SOUTH OF WINFIELD.
0315 PM TORNADO 10 SE HAYNEVILLE 32.08N 86.46W
03/01/2007 LOWNDES AL EMERGENCY MNGR
*** 2 INJ *** EMA REPORTS TOUCHDOWN IN LETOHATCHEE AND
SANDY RIDGE. UNACCESSABLE AREA DUE TO DAMAGE. TWO
INJURIES REPORTED SO FAR.
0315 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL EMERGENCY MNGR
ROOF DAMAGE NEAR HWY 107 WITH TREES DOWN. POSSIBLE
TORNADO DAMAGE.
0315 PM HAIL SAMANTHA 33.41N 87.58W
03/01/2007 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
HAIL W/ TREES DOWN
0325 PM HAIL NORTHPORT 33.24N 87.59W
03/01/2007 E1.75 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL IN SAMANTHA.
POSSIBLE TORNADO.
0330 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL AMATEUR RADIO
CO RD 49. WORKSHOP DESTROYED. OTHER STRUCTURAL DAMAGE.
POSSIBLE TORNADO DAMAGE.
0330 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E1.00 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
GENA IN TUSCALOOSA CO.
0330 PM HAIL 2 N NORTHPORT 33.27N 87.59W
03/01/2007 E0.50 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM HEAVY RAIN MONTGOMERY 32.35N 86.28W
03/01/2007 E3.00 INCH MONTGOMERY AL AMATEUR RADIO
MONTGOMERY COUNTY MEASURED.
0335 PM TORNADO RAMER 32.06N 86.23W
03/01/2007 MONTGOMERY AL EMERGENCY MNGR
UNCONFIRMED TORNADO TOUCHDOWN
0335 PM HAIL 2 N OAK GROVE 33.22N 86.30W
03/01/2007 E0.88 INCH TALLADEGA AL AMATEUR RADIO
0335 PM FLOOD MONTGOMERY 32.35N 86.28W
03/01/2007 MONTGOMERY AL AMATEUR RADIO
VAUGHN RD. DITCHES OVERFLOWING.
0345 PM FUNNEL CLOUD NE TUSCALOOSA 33.24N 87.54W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
0350 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
ROOF DESTROYED ON HOME. POSSIBLE TORNADO DMG.
0350 PM FUNNEL CLOUD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL TRAINED SPOTTER
REPORTED BY SPOTTER
0350 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E0.50 INCH TUSCALOOSA AL TRAINED SPOTTER
0412 PM TSTM WND DMG 1 SE GRAYSVILLE 33.62N 86.96W
03/01/2007 JEFFERSON AL LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN THE WESTWOOD
COMMUNITY. WESTWOOD PD REPORTS FIVE HOUSES SEVERELY
DAMAGED IN THE 4100 BLOCK OF DEBBY DRIVE.
0415 PM FUNNEL CLOUD CARBON HILL 33.90N 87.53W
03/01/2007 WALKER AL PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
TOWARD MANCHESTER.
0428 PM FLASH FLOOD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
COUNTY ROAD 171 ON NORTH SIDE OF CITY FLOODED AND
IMPASSABLE.
0430 PM TORNADO ARLEY 34.08N 87.21W
03/01/2007 WINSTON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS TWO TORNADOES TOUCHED DOWN IN
ARLEY WITH MULTIPLE HOMES DESTROYED.
0440 PM HAIL 5 N NORTHPORT 33.32N 87.59W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
DIME AND NICKEL SIZE HAIL 5 MILES NORTH OF NORTHPORT ON
HIGHWAY 43.
0445 PM FUNNEL CLOUD BIRMINGHAM 33.53N 86.80W
03/01/2007 JEFFERSON AL TRAINED SPOTTER
FUNNEL CLOUD REPORTED OVER TARRANT...NORTH OF THE
BIRMINGHAM AIRPORT.
0500 PM FUNNEL CLOUD 5 N BIRMINGHAM 33.60N 86.80W
03/01/2007 JEFFERSON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS A FUNNEL CLOUD 5 MILES NORTH OF
THE BIRMINGHAM AIRPORT.
0503 PM HAIL 1 E NORTHPORT 33.24N 87.57W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED 1 MILE EAST OF NORTHPORT.
0504 PM HAIL AKRON 32.88N 87.74W
03/01/2007 E0.25 INCH HALE AL EMERGENCY MNGR
NUMEROUS REPORTS OF PEA SIZE HAIL IN AKRON.
&&
DESLocal storm report, Mar 1, 6:46 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL 10 SE CENTRE 34.05N 85.55W
03/01/2007 E0.50 INCH CHEROKEE AL PUBLIC
DIME SIZE HAIL REPORTED ACROSS SOUTHEAST CHEROKEE COUNTY.
0425 AM HAIL WINFIELD 33.93N 87.80W
03/01/2007 M0.75 INCH MARION AL FIRE DEPT/RESCUE
PENNY SIZE HAIL REPORTED BY WINFIELD FIRE DEPARTMENT
1154 AM HAIL 10 S LINDEN 32.16N 87.79W
03/01/2007 E0.25 INCH MARENGO AL EMERGENCY MNGR
PEA HAIL REPORTED AT DIXONS MILL
1158 AM FUNNEL CLOUD 8 N BEXAR 34.31N 88.15W
03/01/2007 MARION AL PUBLIC
PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
CLOUD
1240 PM TSTM WND DMG ORRVILLE 32.31N 87.25W
03/01/2007 DALLAS AL EMERGENCY MNGR
ROOF OFF HOUSE NEAR ORRVILLE. POSSIBLE TORNADO
0245 PM FUNNEL CLOUD VERNON 33.76N 88.11W
03/01/2007 LAMAR AL EMERGENCY MNGR
DAMAGE REPORTED IN VERNON. POSSIBLE TORNADO.
0300 PM HAIL 2 E ELROD 33.25N 87.75W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL IN THE BUHL COMMUNITY. FUNNEL CLOUD
REPORTED OVER BUHL
0305 PM TORNADO 12 SE HAYNEVILLE 32.06N 86.43W
03/01/2007 LOWNDES AL EMERGENCY MNGR
TOUCHDOWN REPORTED IN SANDY RIDGE. SEVERAL HOUSES
DAMAGED.
0310 PM FUNNEL CLOUD 4 S WINFIELD 33.87N 87.80W
03/01/2007 FAYETTE AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED 4 MILES SOUTH OF WINFIELD.
0315 PM TORNADO 10 SE HAYNEVILLE 32.08N 86.46W
03/01/2007 LOWNDES AL EMERGENCY MNGR
*** 2 INJ *** EMA REPORTS TOUCHDOWN IN LETOHATCHEE AND
SANDY RIDGE. UNACCESSABLE AREA DUE TO DAMAGE. TWO
INJURIES REPORTED SO FAR.
0315 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL EMERGENCY MNGR
ROOF DAMAGE NEAR HWY 107 WITH TREES DOWN. POSSIBLE
TORNADO DAMAGE.
0315 PM HAIL SAMANTHA 33.41N 87.58W
03/01/2007 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
HAIL W/ TREES DOWN
0325 PM HAIL NORTHPORT 33.24N 87.59W
03/01/2007 E1.75 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
*** 1 INJ *** STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL
IN SAMANTHA. POSSIBLE TORNADO.
0330 PM HEAVY RAIN MONTGOMERY 32.35N 86.28W
03/01/2007 E3.00 INCH MONTGOMERY AL AMATEUR RADIO
MONTGOMERY COUNTY MEASURED.
0330 PM HAIL 2 N NORTHPORT 33.27N 87.59W
03/01/2007 E0.50 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E1.00 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
GENA IN TUSCALOOSA CO.
0330 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL AMATEUR RADIO
CO RD 49. WORKSHOP DESTROYED. OTHER STRUCTURAL DAMAGE.
POSSIBLE TORNADO DAMAGE.
0335 PM FLOOD MONTGOMERY 32.35N 86.28W
03/01/2007 MONTGOMERY AL AMATEUR RADIO
VAUGHN RD. DITCHES OVERFLOWING.
0335 PM HAIL 2 N OAK GROVE 33.22N 86.30W
03/01/2007 E0.88 INCH TALLADEGA AL AMATEUR RADIO
0335 PM TORNADO RAMER 32.06N 86.23W
03/01/2007 MONTGOMERY AL EMERGENCY MNGR
UNCONFIRMED TORNADO TOUCHDOWN
0345 PM FUNNEL CLOUD NE TUSCALOOSA 33.24N 87.54W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
0350 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E0.50 INCH TUSCALOOSA AL TRAINED SPOTTER
0350 PM FUNNEL CLOUD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL TRAINED SPOTTER
REPORTED BY SPOTTER
0350 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
ROOF DESTROYED ON HOME. POSSIBLE TORNADO DMG.
0412 PM TSTM WND DMG 1 SE GRAYSVILLE 33.62N 86.96W
03/01/2007 JEFFERSON AL LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN THE WESTWOOD
COMMUNITY. WESTWOOD PD REPORTS FIVE HOUSES SEVERELY
DAMAGED IN THE 4100 BLOCK OF DEBBY DRIVE.
0415 PM FUNNEL CLOUD CARBON HILL 33.90N 87.53W
03/01/2007 WALKER AL PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
TOWARD MANCHESTER.
0428 PM FLASH FLOOD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
COUNTY ROAD 171 ON NORTH SIDE OF CITY FLOODED AND
IMPASSABLE.
0430 PM TORNADO ARLEY 34.08N 87.21W
03/01/2007 WINSTON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS TWO TORNADOES TOUCHED DOWN IN
ARLEY WITH MULTIPLE HOMES DESTROYED.
0430 PM TSTM WND DMG 10 SSW GAINESVILLE 32.68N 88.23W
03/01/2007 SUMTER AL EMERGENCY MNGR
TREE DOWN IN COMMUNITY OF SUMTERVILLE.
0440 PM HAIL 5 N NORTHPORT 33.32N 87.59W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
DIME AND NICKEL SIZE HAIL 5 MILES NORTH OF NORTHPORT ON
HIGHWAY 43.
0445 PM FUNNEL CLOUD BIRMINGHAM 33.53N 86.80W
03/01/2007 JEFFERSON AL TRAINED SPOTTER
FUNNEL CLOUD REPORTED OVER TARRANT...NORTH OF THE
BIRMINGHAM AIRPORT.
0500 PM FUNNEL CLOUD 5 N BIRMINGHAM 33.60N 86.80W
03/01/2007 JEFFERSON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS A FUNNEL CLOUD 5 MILES NORTH OF
THE BIRMINGHAM AIRPORT.
0503 PM HAIL 1 E NORTHPORT 33.24N 87.57W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED 1 MILE EAST OF NORTHPORT.
0504 PM HAIL AKRON 32.88N 87.74W
03/01/2007 E0.25 INCH HALE AL EMERGENCY MNGR
NUMEROUS REPORTS OF PEA SIZE HAIL IN AKRON.
0530 PM TSTM WND DMG 6 SE WALNUT GROVE 34.00N 86.21W
03/01/2007 ETOWAH AL EMERGENCY MNGR
TREES DOWN ON POWER LINES IN GALLANT.
0530 PM TSTM WND DMG PHENIX CITY 32.47N 85.01W
03/01/2007 RUSSELL AL EMERGENCY MNGR
MINOR HOME DAMAGE AND TREES DOWN ON SUMMERVILLE ROAD
ALONG LEE AND RUSSELL COUNTY LINE.
0530 PM TSTM WND DMG PHENIX CITY 32.47N 85.01W
03/01/2007 RUSSELL AL EMERGENCY MNGR
MINOR HOME DAMAGE AND TREES DOWN ALONG SUMMERVILLE ROAD
NEAR LEE AND RUSSELL COUNTY LINE.
&&
DESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 6:02 PM CST | Tornado Warning | BMX | Shelby | 28 min |
| Mar 1, 6:07 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 38 min |
| Mar 1, 6:09 PM CST | Severe Thunderstorm Warning | BMX | Chilton | 51 min |
| Mar 1, 6:28 PM CST | Severe Thunderstorm Warning | BMX | Talladega | 47 min |
| Mar 1, 6:44 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 46 min |
| Mar 1, 6:46 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 44 min |
| Mar 1, 6:55 PM CST | Severe Thunderstorm Warning | BMX | Coosa | 50 min |
| Mar 1, 7:07 PM CST | Severe Thunderstorm Warning | BMX | Clay | 38 min |
| Mar 1, 7:21 PM CST | Tornado Warning | BMX | Barbour | 8 min |
| Mar 1, 7:28 PM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 47 min |
| Mar 1, 7:40 PM CST | Severe Thunderstorm Warning | BMX | Randolph | 50 min |
| Mar 1, 8:05 PM CST | Severe Thunderstorm Warning | BMX | Chambers | 40 min |
| Mar 1, 8:07 PM CST | Severe Thunderstorm Warning | BMX | Montgomery | 38 min |
| Mar 1, 8:15 PM CST | Severe Thunderstorm Warning | BMX | Bullock | 45 min |
| Mar 1, 8:28 PM CST | Severe Thunderstorm Warning | BMX | Pike | 32 min |
| Mar 1, 8:34 PM CST | Tornado Warning | BMX | Pike | 26 min |
| Mar 1, 8:47 PM CST | Severe Thunderstorm Warning | BMX | Macon | 13 min |
| Mar 1, 8:51 PM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 39 min |
| Mar 1, 8:58 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.